U.S. doctors online nowAsk doctors free
United Kingdom
A 23-year-old male asked:

vomiting bug, throwing up every 15-40mins. on potassium supplement for florinef (fludrocortisone). how long do i need to keep it down to be absorbed(the potassium&water?

1 doctor answer2 doctors weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
Stop the vomiting: Potassium irritates your stomach. You must have medication to control the vomiting! Call the physician who is following you for you adrenal problem or go to urgent care clinic A S A P!!! Hope this helps! Dr Z

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 44-year-old member asked:

Will potassium and sodium deficiency cause muscle pain and strain?

1 doctor answer1 doctor weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Potassium yes: It is very common to experience muscular problems with low potassium but not all causes of cramps, muscle pain or strain are due to low potassium. Low sodium is less likely to be associated to muscle pain and strain.
A 33-year-old member asked:

What is the difference between a muscle cramp or muscle twitching due to low potassium?

2 doctor answers6 doctors weighed in
Dr. Pedro Hernandez
Geriatrics 40 years experience
Cramp vrs others: Muscle twitching may be fasciculation or may be a tic. Cramps (legs) are less specific. Most of the time there is no cause found for cramps but in pts. Taking diuretics one possibility is low potassium, low calcium, or low magnesium. Calcified arteries, poor conditioning of the muscles, bad positions may contribute to experience leg cramps. Tip-toe exercises, tonic water, magnesium help.
MS
A 29-year-old member asked:

On BP meds, fluid pill potassium and metfomin. Missed cycle headaches gas and hallucintions?

2 doctor answers2 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Time to see the Dr.: A person on multiple medications, who then misses a menstrual cycle, and gets headaches and hallucinations, should be evaluated by a doctor. Having hallucinations is quite abnormal. The person should bring in all his meds so a doctor can verify what is being taken and at what doses. If a person has significant symptoms, he should not drive, but should call 911 to go to the hospital emergency room.
A 40-year-old member asked:

How do I stop my leg muscle spasms? Take potassium? Take magnesium? What else?

1 doctor answer1 doctor weighed in
Dr. Otto Placik
Plastic Surgery 34 years experience
?Restless leg syndro: This could be a sign of restless leg syndrome but it first requires evaluation to help determine the cause which could be due to electrolytes, hormones, nerve (central or peripheral), or other disease processes.
Philadelphia, PA
A 25-year-old female asked:

Lower back pain, tight lower abdomen, nausea.Vomiting. Havent eaten in 2 days. Period due in one day. Fatigued.Milky white discharge. Breast tingling?

2 doctor answers4 doctors weighed in
Dr. Ed Kaplan
Hematology and Oncology 39 years experience
Talk to gyne: Are all periods similar? Recent unprotected sex? Prior std? Fever? Any other medical issues? Too many unknowns. See a doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 20, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.